

A 31-year-old woman has reportedly died after reducing her epilepsy medication based on advice she received from ChatGPT. The incident has raised serious concerns about the risks of relying on AI chatbots for medical decisions. It also highlights the importance of professional supervision when managing conditions such as epilepsy, which often require consistent treatment and careful monitoring. The circumstances surrounding the reported death underline the need for caution when using AI tools for health-related information.
Medical professionals generally advise patients not to reduce or stop anti-seizure medication without consulting their treating doctor. Sudden changes in medication can trigger seizures and potentially lead to life-threatening complications. Patients should always seek guidance from qualified healthcare professionals before making changes to their treatment. Although AI tools can provide general health information, they should not be used as a substitute for personalised medical advice or professional care.



















Comments (0)
No comments yet
Be the first to comment!